MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF4.LM TIBIAL TRAY FIX CEMENTED S4 LM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF4.LM TIBIAL TRAY FIX CEMENTED S4 LM; KNEE TIBIAL TRAY
Model Number 02.18.TF4.LM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 weeks after the primary surgery, the patient came in reporting pain.The surgeon noticed from the x-rays a tibial plateau fracture through the keel.The surgeon used a plate and screws to fixate the patient and did not revise any implant.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10-jan-2023.Lot: 2112106: (b)(4) items manufactured and released on 22-dec-2021.Expiration date: 2026-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
MOTO PARTIAL KNEE 02.18.TF4.LM TIBIAL TRAY FIX CEMENTED S4 LM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16285532
Report Number3005180920-2023-00014
Device Sequence Number4942598
Product Code HSX
UDI-Device Identifier07630030896750
UDI-Public07630030896750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF4.LM
Device Catalogue Number02.18.TF4.LM
Device Lot Number2112106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown